# SDR ABXA020288

- Difficulty date: August 26, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767-200
- Aircraft serial: 23144
- Aircraft time: 39,430 hours, 35,575 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge Fitting
- Part number: 113T150643
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER JUMPER BONDING BOLT, LEFT OUTBOARD AILERON, OUTBOARD HINGE FITTING, W.S. 1127.45. REPLACED FITTING IAW BOEING SRM 57-51-02, IPC 57-51-51-A01, AND DWG 113T1521.
